# SDR MASA200602303

- Difficulty date: September 17, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N921FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15021
- Aircraft time: 6,446 hours, 4,746 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoileron Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 2626 CLT.  INBOARD FLIGHT SPOILERONS CAUTION MESSAGE.  MX RESET THE SYSTEM.
